# SDR 2007UALA04153

- Difficulty date: October 10, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 0882
- Aircraft time: 32,046 hours, 12,203 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING PULLS TO THE RIGHT WHEN TILLER AT ZERO.  FOUND BSCU FAULTY.  REPLACED BSCU, NO REPEATS.
